MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR 50CC IAB WITH ACCESSORIES (W/PRESSURE TUBES, NO STYLET, W/O S; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR 50CC IAB WITH ACCESSORIES (W/PRESSURE TUBES, NO STYLET, W/O S; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-05
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.
 
Event or Problem Description
It was reported by the customer that during the intra-aortic balloon(iab) therapy had an iab issue with fiber optic not working.There was no patient harm reported.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11.Corrected field: e1 event site address, h6 medical device problem code.Additional contact number:(b)(6).Inventory specialist stated that last they had an iab issue with "fiber optic not working".Support team person asked if she could connect support team person with a clinician in the room as the error described is not an existing error for cardiosave.They said she would do some checking but is unsure if anything will be found.She further stated that a new balloon was opened + inserted and worked on the same pump with no further issues.She promised follow-up this week.No patient impact noted.She asked about replacing the balloon but informed me that they did not save the balloon in question.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11.Corrected field: h6 medical device problem code.Inventory specialist stated that last they had an iab issue with "fiber optic not working".Support team person asked if she could connect support team person with a clinician in the room as the error described is not an existing error for cardiosave.They said she would do some checking but is unsure if anything will be found.She further stated that a new balloon was opened + inserted and worked on the same pump with no further issues.She promised follow-up this week.No patient impact noted.
 
Additional Manufacturer Narrative
Updated fields - b4, d2b(product code), d3(manufacturer), g3, g6, h2, h6 (health effect ¿ clinical code), h11.Corrected field - d1(brand name), d4(version or model, catalog, unique identifier (udi).
 
Event or Problem Description
N/a.

Brand Name
SENSATION PLUS 8FR 50CC IAB WITH ACCESSORIES (W/PRESSURE TUBES, NO STYLET, W/O S
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23551844
Report Number2248146-2025-0000726
Device Sequence Number9457897
Product Code DSP
UDI-Device Identifier10607567109381
UDI-Public(01)10607567109381(10)3000472788(17)280502(11)250502
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-05
Device Catalogue Number0684-00-0576-05
Device Lot Number3000472788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer01/10/2026
01/10/2026
02/10/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date01/12/2026
01/13/2026
02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient SexUnknown